# SDR QXEA2011111401222

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 10,779 hours, 11,679 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 584.5-624.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31P HAS CORROSION BETWEEN STA 584.5-624.5.  REMOVED RIVET FOM IAW SRM 51-42-05-02-01.  BLENDED LIGHT CORROSION IAW SRM 51-21-00-00-02.  MINIMUM REMAINING THICKNESS .082" CONFIRMED CRACK FREE AREA REF NTM 51-00-02-0250-801 AND 51-00-01-250-801.  MATERIAL LOSS FOUND WITHIN LIMITS IAW RD 8/4-53-4002.  ALODINED, PRIMED IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.  INSTALLED RIVETS IAW RD 8/4-53-4002.  APPLIED TOPCOAT AND CPC TO WORKED AREA IAW RD 8/4-53-2344.  COMPLIED WITH RD 8/4-53-4002.
